# SDR DXTA2011080804691

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 3,797 hours, 1,920 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1159SCH51219
- Part serial: EFS0353A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT EXTEND.  WHEN MAIN GEAR HANDLE PLACED IN DOWN POSITION, 3 AMBER CASS MESSAGES ILLUMUNATED. (1) LOW HYD QUANTITY. (2) MAIN LND GEAR NOT DOWN. (3) NOSE LND GEAR NOT DOWN. (NO GEAR MOVEMENT AT ALL).  LOWERED MAIN GEAR USING, "LANDING GEAR FAILURE TO EXTEND" CHECK LIST.  HYD QUANTITY ON HYD PAGE RETURNED TO NORMAL (FULL) AFTER GEAR BLOWDOWN.  NORMAL OPS AFTER ALT GEAR EXTENTION.  FUNCTION TEST CARRIED OUT, DEFECT CONFIRMED. LANDING GEAR CONTROL CB POPS WHEN GEAR HANDLE SELECTED DOWN. LANDING GEAR SELECTOR DUMP VALVE REPLACED.
